# SDR COM11924

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Condition: Defective
- Location: Nr 1
- Part time: 13,472 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOTS ESHI SHOWS RED FLAG.  REPLACED THE NR NR 1 AHRS.
